advertisement
Question
Posted by: Anonymous | 2009/06/29

Nausea / Pregnancy

I have been experiencing nausea for the past few weeks. I am on Melodine and have been having my period but it has been very light for the past few months. Could I be pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you have had regular periods at the right time, pregnancy is unlikely. Melodene will cause your periods to be lighter.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anonymous | 2009/06/30

Hi, the best is for you to take a pg test. Have you missed a pill or perharps discontinued and continued with the pill again? As this could also be causing some side effects.

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement